# SDR ABXA9701518

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 15830M
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW AND OBSERVER OXYGEN BOTTLES WENT TO ZERO PRESSURE.  AIRCRAFT DIVERTED TO MCI FOR UNSCHEDULED LANDING.  REPLACED CREW AND OBSERVER OXYGEN BOTTLES AND OBSERVER REGULATOR.
